# SDR CA991209058

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 100384040
- Condition: Overheated
- Location: Te Flap
- Part time: 72 hours
- Stage of operation: NR
- Nature of condition: B, F
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS PARKED AND THE ENGINES SHUT DOWN, WHEN, WITH THE BATTERY STILL ON, THE CABIN FILLED WITH SMOKE. INVESTIGATION REVEALED THE FLAP MOTOR HAD OVERHEATED, SEIZED AND BEGAN TO SMOKE.  THE CAUSE WAS THE UPLIMIT SWITCH NOT MAKING CONTACT WHEN THE FLAPS WERE RETRACTED AFTER LANDING.  THIS KEPT POWER ON THE MOTOR WHICH WAS UNABLE TO ROTATE CAUSING IT TO OVERHEAT AND SMOKE.  THE FLAP MOTOR AND GEARBOX WERE REPLACED, THE UPLIMIT SWITCH ADJUSTED, FLAPS RIGGED, THE AIRCRAFT RETURNED TO SERVICE.
